×

Found 12,161 Documents (Results 1–100)

100
MathJax

Diagonalizable matrices as a result of rank-one perturbations of nilpotent matrices. (English. Russian original) Zbl 07587442

Mosc. Univ. Comput. Math. Cybern. 46, No. 2, 76-80 (2022); translation from Vestn. Mosk. Univ., Ser. XV 2022, No. 2, 17-21 (2022).
MSC:  15A20 15A18
PDF BibTeX XML Cite
Full Text: DOI

Brownian regularity for the Airy line ensemble, and multi-polymer watermelons in Brownian last passage percolation. (English) Zbl 07573743

Memoirs of the American Mathematical Society 1363. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5229-2/pbk; 978-1-4704-7095-1/ebook). v, 133 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software